Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

<br>Constant vaginal discharge after delivery, found blood in urine, have Mirena fitted. Is the blood due to kidney stone?<br>

Hi I am 34 experiencing constant vaginal discharge since the birth of my son 20 months ago, have been on treatment for thrush several times and has not helped. Discharge is now bloody lately. Last smear was abnormal and due to be done again in 4 months time. Have had small amount of blood in urine for 8 years also, this was investigated for kidney stones and had camera in bladder 6 years ago but still there. Also have blood in my stool for around 6 months or so. Have Mirena coil fitted 9 months.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.

Ultra sound examination of abdomen will help you to either fix or to rule out the urinary stones.

As your vaginal discharge is also stained with blood a PAP smear is also advisable.

Urine for culture and sensitivity test will rule out the possibility of urinary infection.

A vaginal smear examination for both wet and dry smear also will help to fix the cause of the vaginal discharge.
So you need a lot of investigations and a thorough examination by a physician before come to a conclusion and the treatment according to the outcome of the examination and investigations.
Consult your physician and get cured fast.

Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor